# SDR JJBA20210206020

- Difficulty date: February 6, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 43,247 hours, 34,097 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 30 BETWEEN STRINGER 12R AND 13R. REPAIRED SHEAR CLIP AT FRAME 30 BETWEEN STRINGER 12 AND 13R BY STEPPING FASTENER SIZE HOLD UP 1/32 ORG HOLE SIZE IS 5/32 AND IS NOW 3/16. TREATED AND PRIMED FASTENER HOLE. INSTALLED FASTENER.
